Alert archive / Texas / Wind Advisories in 2022

Wind Advisory 8, NWS Fort Worth, TX

April 9, 202236 counties in Texas

NWS Fort Worth, TX issued this wind advisory at Apr 9, 2022, 2:10 PM CDT for 36 counties in Texas. It took effect at Apr 10, 2022, 9:00 AM CDT. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Apr 9, 2022, 2:10 PM CDT (19:10 UTC)
In effect from
Apr 10, 2022, 9:00 AM CDT
Expired
Apr 11, 2022, 6:00 AM CDT
In force
21 hr
Issued by
NWS Fort Worth, TX
All 36 counties

Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Ellis County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Montague County, TX, Navarro County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 56 km from the middle of the area, began a volume at 19:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 7.2 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2022-04-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2022-04-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 122 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3654 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
122 m²/s²
0-3 km storm-relative helicity
326 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

889 
WWUS74 KFWD 091910
NPWFWD

URGENT - WEATHER MESSAGE
National Weather Service Fort Worth TX
210 PM CDT Sat Apr 9 2022

TXZ091>095-102>107-117>123-131>135-144>148-157>162-174-175-100315-
/O.NEW.KFWD.WI.Y.0008.220410T1400Z-220411T0500Z/
Montague-Cooke-Grayson-Fannin-Lamar-Wise-Denton-Collin-Hunt-Delta-
Hopkins-Parker-Tarrant-Dallas-Rockwall-Kaufman-Van Zandt-Rains-
Hood-Somervell-Johnson-Ellis-Henderson-Bosque-Hill-Navarro-
Freestone-Anderson-Coryell-Bell-McLennan-Falls-Limestone-Leon-
Milam-Robertson-
Including the cities of Bowie, Nocona, Gainesville, Sherman, 
Denison, Bonham, Paris, Decatur, Bridgeport, Carrollton, Denton, 
Lewisville, Flower Mound, Plano, McKinney, Allen, Frisco, 
Greenville, Commerce, Cooper, Sulphur Springs, Weatherford, 
Briar, Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, 
Kaufman, Forney, Canton, Grand Saline, Wills Point, Van, 
Edgewood, Emory, East Tawakoni, Point, Granbury, 
Oak Trail Shores, Glen Rose, Cleburne, Burleson, Waxahachie, 
Ennis, Midlothian, Athens, Gun Barrel City, Clifton, Meridian, 
Valley Mills, Hillsboro, Corsicana, Teague, Fairfield, Wortham, 
Palestine, Copperas Cove, Gatesville, Killeen, Temple, Fort Hood,
Waco, Marlin, Mexia, Groesbeck, Buffalo, Centerville, Jewett, 
Normangee, Oakwood, Cameron, Rockdale, Hearne, Franklin, 
and Calvert
210 PM CDT Sat Apr 9 2022

...WIND ADVISORY IN EFFECT EAST OF US-281 FROM 9 AM SUNDAY TO 
MIDNIGHT CDT SUNDAY NIGHT...

* WHAT...South winds 20 to 30 mph with gusts up to between 40 and
  45 mph are expected.

* WHERE...Portions of North and Central Texas east of US-281. 

* WHEN...From 9 AM Sunday to midnight CDT Sunday night.

* IMPACTS...Unsecured outdoor items such as trampolines, lawn
  furniture, and trash cans may be blown around in the wind.
  Driving on area roads and highways, especially those in a west
  to east orientation will become difficult, especially for high-
  profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of at least 20 to
30 mph are expected. Winds this strong can make driving 
difficult, especially for high profile vehicles. Boaters should
use extra caution when venturing onto area lakes.  Residents may
wish to take action to secure trash cans, lawn furniture, and
other lightweight outdoor objects that may be blown around in the
strong winds.

&&

$$
5 follow-up statements
091 
WWUS74 KFWD 092354
NPWFWD

URGENT - WEATHER MESSAGE
National Weather Service Fort Worth TX
654 PM CDT Sat Apr 9 2022

TXZ091>095-102>107-117>123-131>135-144>148-157>162-174-175-101400-
/O.CON.KFWD.WI.Y.0008.220410T1400Z-220411T0500Z/
Montague-Cooke-Grayson-Fannin-Lamar-Wise-Denton-Collin-Hunt-Delta-
Hopkins-Parker-Tarrant-Dallas-Rockwall-Kaufman-Van Zandt-Rains-
Hood-Somervell-Johnson-Ellis-Henderson-Bosque-Hill-Navarro-
Freestone-Anderson-Coryell-Bell-McLennan-Falls-Limestone-Leon-
Milam-Robertson-
Including the cities of Bowie, Nocona, Gainesville, Sherman, 
Denison, Bonham, Paris, Decatur, Bridgeport, Carrollton, Denton, 
Lewisville, Flower Mound, Plano, McKinney, Allen, Frisco, 
Greenville, Commerce, Cooper, Sulphur Springs, Weatherford, 
Briar, Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, 
Kaufman, Forney, Canton, Grand Saline, Wills Point, Van, 
Edgewood, Emory, East Tawakoni, Point, Granbury, 
Oak Trail Shores, Glen Rose, Cleburne, Burleson, Waxahachie, 
Ennis, Midlothian, Athens, Gun Barrel City, Clifton, Meridian, 
Valley Mills, Hillsboro, Corsicana, Teague, Fairfield, Wortham, 
Palestine, Copperas Cove, Gatesville, Killeen, Temple, Fort Hood,
Waco, Marlin, Mexia, Groesbeck, Buffalo, Centerville, Jewett, 
Normangee, Oakwood, Cameron, Rockdale, Hearne, Franklin, 
and Calvert
654 PM CDT Sat Apr 9 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM SUNDAY TO MIDNIGHT
CDT SUNDAY NIGHT...

* WHAT...South winds 20 to 30 mph with gusts up to between 40 
  and 45 mph are expected.

* WHERE...Portions of North and Central Texas east of US-281.

* WHEN...From 9 AM Sunday to midnight CDT Sunday night.

* IMPACTS...Unsecured outdoor items such as trampolines, lawn 
  furniture, and trash cans may be blown around in the wind. 
  Driving on area roads and highways, especially those in a west 
  to east orientation will become difficult, especially for high-
   profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of at least 20 to
30 mph are expected. Winds this strong can make driving
difficult, especially for high profile vehicles. Boaters should
use extra caution when venturing onto area lakes.  Residents may
wish to take action to secure trash cans, lawn furniture, and
other lightweight outdoor objects that may be blown around in the
strong winds.

&&

$$
050 
WWUS74 KFWD 101037
NPWFWD

URGENT - WEATHER MESSAGE
National Weather Service Fort Worth TX
537 AM CDT Sun Apr 10 2022

TXZ091>095-102>107-117>123-131>135-144>148-157>162-174-175-101900-
/O.CON.KFWD.WI.Y.0008.220410T1400Z-220411T0500Z/
Montague-Cooke-Grayson-Fannin-Lamar-Wise-Denton-Collin-Hunt-Delta-
Hopkins-Parker-Tarrant-Dallas-Rockwall-Kaufman-Van Zandt-Rains-
Hood-Somervell-Johnson-Ellis-Henderson-Bosque-Hill-Navarro-
Freestone-Anderson-Coryell-Bell-McLennan-Falls-Limestone-Leon-
Milam-Robertson-
Including the cities of Bowie, Nocona, Gainesville, Sherman, 
Denison, Bonham, Paris, Decatur, Bridgeport, Carrollton, Denton, 
Lewisville, Flower Mound, Plano, McKinney, Allen, Frisco, 
Greenville, Commerce, Cooper, Sulphur Springs, Weatherford, 
Briar, Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, 
Kaufman, Forney, Canton, Grand Saline, Wills Point, Van, 
Edgewood, Emory, East Tawakoni, Point, Granbury, 
Oak Trail Shores, Glen Rose, Cleburne, Burleson, Waxahachie, 
Ennis, Midlothian, Athens, Gun Barrel City, Clifton, Meridian, 
Valley Mills, Hillsboro, Corsicana, Teague, Fairfield, Wortham, 
Palestine, Copperas Cove, Gatesville, Killeen, Temple, Fort Hood,
Waco, Marlin, Mexia, Groesbeck, Buffalo, Centerville, Jewett, 
Normangee, Oakwood, Cameron, Rockdale, Hearne, Franklin, 
and Calvert
537 AM CDT Sun Apr 10 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO
MIDNIGHT CDT TONIGHT...

* WHAT...South winds 20 to 30 mph with gusts up to between 40 
  and 45 mph are expected.

* WHERE...Portions of North and Central Texas east of US-281.

* WHEN...From 9 AM today until midnight.

* IMPACTS...Unsecured outdoor items such as trampolines, lawn
  furniture, and trash cans may be blown around in the wind.
  Driving on area roads and highways, especially those in a west
  to east orientation will become difficult, especially for high-
  profile  vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of at least 20 to
30 mph are expected. Winds this strong can make driving 
difficult, especially for high profile vehicles. Boaters should
use extra caution when venturing onto area lakes.  Residents may
wish to take action to secure trash cans, lawn furniture, and
other lightweight outdoor objects that may be blown around in the
strong winds.

&&

$$
187 
WWUS74 KFWD 101904
NPWFWD

URGENT - WEATHER MESSAGE
National Weather Service Fort Worth TX
Issued by National Weather Service Shreveport LA
204 PM CDT Sun Apr 10 2022

TXZ091>095-102>107-117>123-131>135-144>148-157>162-174-175-110500-
/O.CON.KFWD.WI.Y.0008.000000T0000Z-220411T0500Z/
Montague-Cooke-Grayson-Fannin-Lamar-Wise-Denton-Collin-Hunt-Delta-
Hopkins-Parker-Tarrant-Dallas-Rockwall-Kaufman-Van Zandt-Rains-
Hood-Somervell-Johnson-Ellis-Henderson-Bosque-Hill-Navarro-
Freestone-Anderson-Coryell-Bell-McLennan-Falls-Limestone-Leon-
Milam-Robertson-
Including the cities of Bowie, Nocona, Gainesville, Sherman, 
Denison, Bonham, Paris, Decatur, Bridgeport, Carrollton, Denton, 
Lewisville, Flower Mound, Plano, McKinney, Allen, Frisco, 
Greenville, Commerce, Cooper, Sulphur Springs, Weatherford, 
Briar, Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, 
Kaufman, Forney, Canton, Grand Saline, Wills Point, Van, 
Edgewood, Emory, East Tawakoni, Point, Granbury, 
Oak Trail Shores, Glen Rose, Cleburne, Burleson, Waxahachie, 
Ennis, Midlothian, Athens, Gun Barrel City, Clifton, Meridian, 
Valley Mills, Hillsboro, Corsicana, Teague, Fairfield, Wortham, 
Palestine, Copperas Cove, Gatesville, Killeen, Temple, Fort Hood,
Waco, Marlin, Mexia, Groesbeck, Buffalo, Centerville, Jewett, 
Normangee, Oakwood, Cameron, Rockdale, Hearne, Franklin, 
and Calvert
204 PM CDT Sun Apr 10 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT...

* WHAT...South winds 20 to 30 mph with gusts up to between 40 
  and 45 mph are expected.

* WHERE...Portions of North and Central Texas east of US-281.

* WHEN...From 9 AM today until midnight.

* IMPACTS...Unsecured outdoor items such as trampolines, lawn 
  furniture, and trash cans may be blown around in the wind. 
  Driving on area roads and highways, especially those in a west 
  to east orientation will become difficult, especially for high-
   profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of at least 20 to
30 mph are expected. Winds this strong can make driving 
difficult, especially for high profile vehicles. Boaters should
use extra caution when venturing onto area lakes.  Residents may
wish to take action to secure trash cans, lawn furniture, and
other lightweight outdoor objects that may be blown around in the
strong winds.

&&

$$

44
338 
WWUS74 KFWD 110454
NPWFWD

URGENT - WEATHER MESSAGE
National Weather Service Fort Worth TX
1154 PM CDT Sun Apr 10 2022

TXZ091>095-102>107-117>123-131>135-144>148-157>162-174-175-111100-
/O.EXT.KFWD.WI.Y.0008.000000T0000Z-220411T1100Z/
Montague-Cooke-Grayson-Fannin-Lamar-Wise-Denton-Collin-Hunt-Delta-
Hopkins-Parker-Tarrant-Dallas-Rockwall-Kaufman-Van Zandt-Rains-
Hood-Somervell-Johnson-Ellis-Henderson-Bosque-Hill-Navarro-
Freestone-Anderson-Coryell-Bell-McLennan-Falls-Limestone-Leon-
Milam-Robertson-
Including the cities of Bowie, Nocona, Gainesville, Sherman, 
Denison, Bonham, Paris, Decatur, Bridgeport, Carrollton, Denton, 
Lewisville, Flower Mound, Plano, McKinney, Allen, Frisco, 
Greenville, Commerce, Cooper, Sulphur Springs, Weatherford, 
Briar, Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, 
Kaufman, Forney, Canton, Grand Saline, Wills Point, Van, 
Edgewood, Emory, East Tawakoni, Point, Granbury, 
Oak Trail Shores, Glen Rose, Cleburne, Burleson, Waxahachie, 
Ennis, Midlothian, Athens, Gun Barrel City, Clifton, Meridian, 
Valley Mills, Hillsboro, Corsicana, Teague, Fairfield, Wortham, 
Palestine, Copperas Cove, Gatesville, Killeen, Temple, Fort Hood,
Waco, Marlin, Mexia, Groesbeck, Buffalo, Centerville, Jewett, 
Normangee, Oakwood, Cameron, Rockdale, Hearne, Franklin, 
and Calvert
1154 PM CDT Sun Apr 10 2022

...WIND ADVISORY NOW IN EFFECT UNTIL 6 AM CDT MONDAY...

* WHAT...South winds 20 to 30 mph with gusts up to 40 mph. 

* WHERE...Portions of North and Central Texas east of US-281.

* WHEN...Until 6 AM CDT Monday.

* IMPACTS...Unsecured outdoor items such as trampolines, lawn 
  furniture, and trash cans may be blown around in the wind. 
  Driving on area roads and highways, especially those in a west 
  to east orientation will become difficult, especially for high-
   profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of at least 20 to
30 mph are expected. Winds this strong can make driving 
difficult, especially for high profile vehicles. Boaters should
use extra caution when venturing onto area lakes.  Residents may
wish to take action to secure trash cans, lawn furniture, and
other lightweight outdoor objects that may be blown around in the
strong winds.

&&

$$
763 
WWUS74 KFWD 111046
NPWFWD

URGENT - WEATHER MESSAGE
National Weather Service Fort Worth TX
546 AM CDT Mon Apr 11 2022

TXZ091>095-102>107-117>123-131>135-144>148-157>162-174-175-111200-
/O.EXP.KFWD.WI.Y.0008.000000T0000Z-220411T1100Z/
Montague-Cooke-Grayson-Fannin-Lamar-Wise-Denton-Collin-Hunt-Delta-
Hopkins-Parker-Tarrant-Dallas-Rockwall-Kaufman-Van Zandt-Rains-
Hood-Somervell-Johnson-Ellis-Henderson-Bosque-Hill-Navarro-
Freestone-Anderson-Coryell-Bell-McLennan-Falls-Limestone-Leon-
Milam-Robertson-
Including the cities of Bowie, Nocona, Gainesville, Sherman, 
Denison, Bonham, Paris, Decatur, Bridgeport, Carrollton, Denton, 
Lewisville, Flower Mound, Plano, McKinney, Allen, Frisco, 
Greenville, Commerce, Cooper, Sulphur Springs, Weatherford, 
Briar, Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, 
Kaufman, Forney, Canton, Grand Saline, Wills Point, Van, 
Edgewood, Emory, East Tawakoni, Point, Granbury, 
Oak Trail Shores, Glen Rose, Cleburne, Burleson, Waxahachie, 
Ennis, Midlothian, Athens, Gun Barrel City, Clifton, Meridian, 
Valley Mills, Hillsboro, Corsicana, Teague, Fairfield, Wortham, 
Palestine, Copperas Cove, Gatesville, Killeen, Temple, Fort Hood,
Waco, Marlin, Mexia, Groesbeck, Buffalo, Centerville, Jewett, 
Normangee, Oakwood, Cameron, Rockdale, Hearne, Franklin, 
and Calvert
546 AM CDT Mon Apr 11 2022

...WIND ADVISORY WILL EXPIRE AT 6 AM CDT EARLY THIS MORNING...

Wind speeds will slowly fall through the morning but some gusts 
in excess of 30 mph will still be possible through midday.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Apr 9, 5:08 AM CDT, 9 hours 2 minutes earlier.

Area forecast discussion, Apr 9, 5:08 AM CDT, 9 hours 2 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
508 AM CDT Sat Apr 9 2022

...New Short Term, Aviation...

.SHORT TERM... /NEW/
Update:
The current forecast appears to be right on track so no updates
are needed at this time (see discussion below).

79

Previous Discussion:
/Through Saturday night/
The deep low pressure system responsible for the strong northwest
wind the past couple of days is finally pushing towards the East
Coast this evening. Low level winds have gone light and variable
with surface high pressure building towards the Gulf Coast.

Deepening surface low pressure across the Central High Plains on
Saturday will bring a return of southerly winds with speeds
increasing during the afternoon. Although the Gulf will begin to
open up it will still be a dry and very warm day with highs in the
80s and minimum relative humidity in the teen and 20s. Therefore,
the threat for wildfires will increase as the wind gets stronger
in the afternoon. We will keep the Red Flag Warning for locations
along and west of a Jacksboro to Cameron line where fuels are most
abundant. The threat for wildfires across the remainder of the
region will be elevated due to the warm, dry and breezy conditions
but fuels will not be as abundant or receptive to ignition due to
recent rainfall.

Low level warm air advection will continue Saturday night with a
45+ know low level jet expected. Some of this higher momentum air
will make it through the nocturnal boundary layer, resulting in
strong and gusty south winds through the night. Temperatures will
be mild Saturday night with lows mainly in the upper 50s and
lower 60s.

79

&&

.LONG TERM... /Issued 250 AM CDT Sat Apr 9 2022/
/Sunday Onward/

Strong low-level southerly flow will result in a fairly rapid
increase in moisture on Sunday. Despite this, fire concerns will
continue west of I-35 as an eastward-moving dryline will cause
relative humidity values to fall to 15-25% and winds will remain
breezy. Additionally, the dryline may serve as a focus for
isolated convection Sunday afternoon/evening. A strong cap should
limit convective development for the most part, but if the dryline
is able to lift a parcel through the stable layer, we could see a
storm or two. Have kept PoPs capped at 10% to reflect the low
potential and uncertainty. However, if a storm does manage to
develop, it will be accompanied by a severe weather threat, as
ample instability and shear will be in place across the region.

Monday, a dryline will once again position itself across our west
as a weak cold front approaches from the north. While a few
deterministic models and national blends depict little to no
precipitation potential, it's difficult to entirely write it off.
A weak cap should be able to erode by the afternoon or evening
hours, resulting in the development of isolated to scattered
showers and thunderstorms. Severe weather may be possible, with
hail and damaging winds being the main threats.

The weak approaching cold front on Monday will likely stall
somewhere across North Texas or southern Oklahoma and retreat
northward as a warm front by Tuesday. This will keep the entire
forecast area within the warm sector as we destabilize again by
Tuesday afternoon. We'll likely see convection erupt along a
dryline across our west by the afternoon or evening with the
activity moving east through Tuesday night. Severe weather will
be possible with this activity, with hail and damaging winds
expected to be the main hazards.

A strong cold front is expected to arrive on Wednesday and will
overtake the dryline parked across our area. Showers and storms
will likely develop ahead of the front, but most of this activity
should be east of I-35 where better moisture will reside. Severe
weather may be possible with these storms, but this potential will
likely be confined to our northeast.

Cooler temperatures are expected behind the front for the
remainder of the week, with highs generally in the 70s to low 80s
each afternoon and lows in the 40s and 50s each morning. Models
seem to diverge late this week and next weekend, as a wide range
of solutions currently exist. For now, have stuck closely to
national blends, but rain chances may return late next week or
next weekend.

.FIRE WEATHER...
Fire weather concerns will continue across our west each
afternoon this week, as dry/breezy conditions persist and little
to no rainfall is expected. However, Wednesday afternoon is
shaping up to be the most concerning day, as the strong front will
send relative humidity plummeting to near 10-15%, with a few
locations potentially in the single digits across our far west.
Combined with strong west winds and a lack of rainfall, critical
fire conditions are possible across these areas Wednesday
afternoon/evening.

Barnes

&&

.AVIATION... /NEW/
/12Z TAFs/

VFR at all TAF sites through Sunday morning with a mostly clear
sky.

Southerly winds have returned to North and Central early this
morning and will remain in place through Sunday morning. Wind
speeds through mid morning will be generally less than 12 knot but
will increase before midday between 14 and 18 knots along with
some gusts near 30 knots. These breezy southerly winds will
continue overnight tonight with the help of a 45 knot low level
jet.

79

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    85  61  85  66  89 /   0   0  10  10  10
Waco                86  60  86  65  90 /   0   0  10  10  20
Paris               77  58  82  65  85 /   0   0  10  10  20
Denton              84  59  86  62  87 /   0   0  10  10   5
McKinney            81  59  82  64  86 /   0   0  10  10  20
Dallas              84  61  84  67  88 /   0   0  10  10  20
Terrell             80  60  82  65  86 /   0   0  10  10  20
Corsicana           82  60  83  66  86 /   0   0  10  10  20
Temple              85  59  86  65  88 /   0   0  10  10  20
Mineral Wells       89  59  90  63  90 /   0   0   5   5   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning from noon today to 8 PM CDT this evening for
TXZ100-101-115>117-129>132-141>144-156>160-174.

&&
Hazardous weather outlook, Apr 9, 5:13 AM CDT, 8 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
513 AM CDT Sat Apr 9 2022

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-101015-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
513 AM CDT Sat Apr 9 2022

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Today and Tonight.
Elevated to critical fire weather conditions are expected today with
gusty south winds, low relative humidity and temperatures in the 80s.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.
An elevated fire threat will continue west of I-35 each afternoon
Sunday through Friday with the greatest threat on Wednesday.

Thunderstorm chances will return on Monday and continue through
Wednesday with some severe storms possible.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

Nearby

Wind Advisories in Texas, 2022Every wind advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.